Education

PhD, Texas Tech University 1991
BS, MA, Eastern New Mexico University 1986

Teaching Philosophy

Engaging students in the process of discovering the beauty and utility of mathematics is at the heart of my teaching philosophy.

Previous Courses

Calculus I, Calculus II, Calculus III, Real Analysis I, Real Analysis II, Differential Equations I, Differential Equations II, Complex Analysis, Numerical Analysis, Elementary Function Theory, Mathematical Modelling, Probability and Mathematical Statistics

Research

Selected Articles:

    • Series Representations for Special Functions and Mathematical Constants,
    • coauthored with Horst Alzer,

 

      Ramanujan Journal

 

      Volume 40, (2016) No. 2, pp. 291-310
        © Springer
    • A Note on the Accuracy of a Computable Approximation for the Period of a Pendulum,
    • coauthored with Eric Oden (SU student),

 

      AIP Advances

 

    Volume 5, 067114 (2015); doi: 10.1063/1.4922268, American Institute of Physics
    • On the Modulus of the Grotzsch Ring, coauthored with Horst Alzer,
    • Journal of Mathematical Analysis and Applications

 

      Volume 432 (2015) No. 1, pp. 134-141
        © Elsevier
    • On Sharp Frame Diagonalization
    • coauthored with Rick Denman and Fumiko Futamura,

 

      Linear Algebra and its Applications

 

      Volume 438 (2013), no. 5, pp. 2210-2224
        © Elsevier
    • A Note on Turan Type and Mean Inequalities for the Kummer Function
    • coauthored with R.W. Barnard and M.B. Gordy,

 

      Journal of Mathematical Analysis and Applications

 

      Volume 349 (2009), no. 1, pp. 259-263,
        © Elsevier
    • A Note on Weighted Identric and Logarithmic Means
    • coauthored with Hilari C. Tiedeman (SU Student)

 

      Journal of Inequalities in Pure and Applied Mathematics

 

    Volume 7 (2006), Issue 5, Article 157, 5pp. (electronic). (Communicated by P.S. Bullen)
    • Sharp Power Mean Bounds for the Gaussian Hypergeometirc Function
    • Journal of Mathematical Analysis and Applications

 

      Volume 308 (2005), pp. 303-313,
        © Elsevier
    • An Inequality Involving the Generalized Hypergeometric Function and the Arc Length of an Ellipse
    • coauthored with Roger W. Barnard and Kent Pearce,

 

      SIAM Journal on Mathematical Analysis

 

      Volume 31, Number 3 pp. 693-699 © 2000 Society for Industrial and Applied Mathematics.
    • Inequalities for Zero-Balanced Hypergeometric Functions
    • coauthored with G.D. Anderson, R.W. Barnard, M.K. Vamanamurthy, and M. Vuorinen,

 

    Trans. Amer. Math. Soc. 347 (1995), no. 5, 1713–1723.
    • Majorization and Domination in the Bergman Space
    • coauthored with Boris Korenblum,

 

    Proceedings of the American Mathematical Society 117 (1993), no. 1, 153–158.
  • Comparing Comparisons: Infinite Sums vs. Partial Sums
  • Mathematics Magazine: Volume 66, Number 5, Pages: 326-327, 1993
    • Totally Monotone Functions with Applications to the Bergman Space
    • coauthored with B. Korenblum, R. O’Neil, and K. Zhu,

 

    Transactions of the American Mathematical Society 337 (1993), no. 2, 795–806.

Personal Links